Get answer from Sexologist, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have sex with my girlfriend unprotected and I gave her unwanted 72 with in one hour. But her means recent stop but after sex her means will continue one days. But after a weak she fell pain and she her means again come. If there any chance her pregnancy. I am very worried about this. Please help me.

2 Doctors Answered
There is no chance of pregnancy.
1 person found this helpful
Firstly, I would like to inform you that taking an I-pill will not cause periods. The periods will come at its own time, maybe slightly late too. Delay in periods after I-pill is a common and expected side effect. Secondly, I would suggest you not to take more than one pill a month as one pill can cause serious hormonal changes. Also, it is best to take it only in emergency. Casual and frequent use can cause long-term problems.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.